American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Xiaojun Huang and Xiaoshan Li. $\overline\partial$-equation on a lunar domain with mixed boundary conditions. Trans. Amer. Math. Soc. 368 (2016) 6915-6937.
Abstract, references, and article information   
View Article: PDF

[2] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF

[3] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Pseudo-differential operators on orbifolds. Math. Surveys Monogr. 140 (2007) 189-200.
Book volume table of contents   
View Article: PDF

[4] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. $\mathcal {G}$-Lie foliations. Math. Surveys Monogr. 140 (2007) 151-162.
Book volume table of contents   
View Article: PDF

[5] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Cauchy-Riemann Orbifolds. Math. Surveys Monogr. 140 (2007) 201-228.
Book volume table of contents   
View Article: PDF

[6] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations. Math. Surveys Monogr. 140 (2007) 47-71.
Book volume table of contents   
View Article: PDF

[7] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of foliation theory. Math. Surveys Monogr. 140 (2007) 1-14.
Book volume table of contents   
View Article: PDF

[8] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliated CR manifolds. Math. Surveys Monogr. 140 (2007) 15-45.
Book volume table of contents   
View Article: PDF

[9] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliations in Cauchy-Riemann Geometry. Math. Surveys Monogr. 140 (2007) MR MR2319199.
Book volume table of contents   

[10] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Tangentially CR foliations. Math. Surveys Monogr. 140 (2007) 81-119.
Book volume table of contents   
View Article: PDF

[11] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of orbifold theory. Math. Surveys Monogr. 140 (2007) 173-188.
Book volume table of contents   
View Article: PDF

[12] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations of CR submanifolds in $CP^N$. Math. Surveys Monogr. 140 (2007) 73-80.
Book volume table of contents   
View Article: PDF

[13] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transversally CR foliations. Math. Surveys Monogr. 140 (2007) 121-150.
Book volume table of contents   
View Article: PDF

[14] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transverse Beltrami equations. Math. Surveys Monogr. 140 (2007) 163-171.
Book volume table of contents   
View Article: PDF

[15] George Marinescu and Nader Yeganefar. Embeddability of some strongly pseudoconvex CR manifolds. Trans. Amer. Math. Soc. 359 (2007) 4757-4771. MR 2320650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Denson Hill and Mauro Nacinovich. Stein fillability and the realization of contact manifolds. Proc. Amer. Math. Soc. 133 (2005) 1843-1850. MR 2120286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Local geometric properties of real submanifolds in complex space. Bull. Amer. Math. Soc. 37 (2000) 309-336. MR 1754643.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia